Abstract and Applied Analysis

Remarks on Confidence Intervals for Self-Similarity Parameter of a Subfractional Brownian Motion

Junfeng Liu, Litan Yan, Zhihang Peng, and Deqing Wang

Full-text: Open access

Abstract

We first present two convergence results about the second-order quadratic variations of the subfractional Brownian motion: the first is a deterministic asymptotic expansion; the second is a central limit theorem. Next we combine these results and concentration inequalities to build confidence intervals for the self-similarity parameter associated with one-dimensional subfractional Brownian motion.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 804942, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495621

Digital Object Identifier
doi:10.1155/2012/804942

Mathematical Reviews number (MathSciNet)
MR2872309

Zentralblatt MATH identifier
1235.62119

Citation

Liu, Junfeng; Yan, Litan; Peng, Zhihang; Wang, Deqing. Remarks on Confidence Intervals for Self-Similarity Parameter of a Subfractional Brownian Motion. Abstr. Appl. Anal. 2012 (2012), Article ID 804942, 14 pages. doi:10.1155/2012/804942. https://projecteuclid.org/euclid.aaa/1355495621


Export citation

References

  • E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to Gaussian processes,” The Annals of Probability, vol. 29, no. 2, pp. 766–801, 2001.
  • D. Nualart, The Malliavin Calculus and Related Topics, Probability and its Applications, Springer, New York, NY, USA, 2nd edition, 2006.
  • T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Sub-fractional Brownian motion and its relation to occupation times,” Statistics & Probability Letters, vol. 69, no. 4, pp. 405–419, 2004.
  • T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Some extensions of fractional Brownian motion and sub-fractional Brownian motion related to particle systems,” Electronic Communications in Probability, vol. 12, pp. 161–172, 2007.
  • J. Liu and L. Yan, “Remarks on asymptotic behavior čommentComment on ref. [8?]: Please update the information of these references [8,9,10,14?], if possible. of weighted quadratic variation of subfractional Brownian motion,” Journal of the Korean Statistical Society. In press.
  • J. Liu and L. Yan, “A note on some approximation schemes associated to stochastic differential equations driven by sub-fractional Brownian motion,” Preprint.
  • J. Liu, “Variations and estimators for self-similarity parameter of sub-fractional Brownian motion via Malliavin calculus,” Preprint.
  • C. Tudor, “Some properties of the sub-fractional Brownian motion,” Stochastics, vol. 79, no. 5, pp. 431–448, 2007.
  • C. Tudor, “Multiple sub-fractional integrals and some approximations,” Applicable Analysis, vol. 87, no. 3, pp. 311–323, 2008.
  • C. Tudor, “Inner product spaces of integrands associated to subfractional Brownian motion,” Statistics & Probability Letters, vol. 78, no. 14, pp. 2201–2209, 2008.
  • C. Tudor, “Some aspects of stochastic calculus for the sub-fractional Brownian motion,” Analele Universităţii Bucureşti. Matematică, vol. 57, no. 2, pp. 199–230, 2008.
  • C. Tudor, “On the Wiener integral with respect to a sub-fractional Brownian motion on an interval,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 456–468, 2009.
  • L. Yan and G. Shen, “On the collision local time of sub-fractional Brownian motions,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 296–308, 2010.
  • L. Yan, G. Shen, and K. He, “Itô's formula for a sub-fractional Brownian motion,” Communications on Stochastic Analysis, vol. 5, no. 1, pp. 135–159, 2011.
  • A. Chronopoulou, C. A. Tudor, and F. G. Viens, “Application of Malliavin calculus to long-memory parameter estimation for non-Gaussian processes,” Comptes Rendus Mathématique, vol. 347, no. 11-12, pp. 663–666, 2009.
  • A. Chronopoulou and F. Viens, “Hurst estimation for self-similar processes with long memory,” Interdisciplinary Mathematical Sciences, vol. 8, pp. 91–117, 2009.
  • C. A. Tudor and F. Viens, “Variations of the fractional Brownian motion via Malliavin calculus,” submitted to Australian Journal of Mathematics.
  • C. A. Tudor and F. G. Viens, “Variations and estimators for self-similarity parameters via Malliavin calculus,” The Annals of Probability, vol. 37, no. 6, pp. 2093–2134, 2009.
  • J. C. Breton, I. Nourdin, and G. Peccati, “Exact confidence intervals for the Hurst parameter of a fractional Brownian motion,” Electronic Journal of Statistics, vol. 3, pp. 416–425, 2009.
  • I. Nourdin and F. G. Viens, “Density formula and concentration inequalities with Malliavin calculus,” Electronic Journal of Probability, vol. 14, pp. 2287–2309, 2009.
  • I. Nourdin and G. Peccati, “Stein's method on Wiener chaos,” Probability Theory and Related Fields, vol. 145, no. 1-2, pp. 75–118, 2009.
  • A. Begyn, “Asymptotic expansion and central limit theorem for quadratic variations of Gaussian processes,” Bernoulli, vol. 13, no. 3, pp. 712–753, 2007.